Alert archive / New York / Wind Advisories in 2019

Wind Advisory 1, NWS Binghamton, NY

February 7, 201913 counties in New York

NWS Binghamton, NY issued this wind advisory at Feb 7, 2019, 2:51 PM EST for 13 counties in New York. It took effect at Feb 8, 2019, 1:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2019, 2:51 PM EST (19:51 UTC)
In effect from
Feb 8, 2019, 1:00 PM EST
Expired
Feb 9, 2019, 9:40 AM EST
In force
21 hr
Issued by
NWS Binghamton, NY

Counties Cayuga County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 54 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WWUS71 KBGM 071951
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
251 PM EST Thu Feb 7 2019

NYZ009-015>018-022-036-037-046-082000-
/O.NEW.KBGM.WI.Y.0001.190208T1800Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-Otsego-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
Utica, and Oneonta
251 PM EST Thu Feb 7 2019

...WIND ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 1 PM EST
SATURDAY...

The National Weather Service in Binghamton has issued a Wind
Advisory, which is in effect from 1 PM Friday to 1 PM EST
Saturday.

* WINDS...Winds of 20 to 30 mph with gusts up to 50 mph.

* TIMING...Friday afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Sporadic power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
7 follow-up statements
614 
WWUS71 KBGM 080349
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1049 PM EST Thu Feb 7 2019

NYZ009-015>018-022-036-037-046-090400-
/O.CON.KBGM.WI.Y.0001.190208T1800Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-Otsego-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
Utica, and Oneonta
1049 PM EST Thu Feb 7 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 PM EST
SATURDAY...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...Friday afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
754 
WWUS71 KBGM 080801
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
301 AM EST Fri Feb 8 2019

NYZ057-090815-
/O.EXA.KBGM.WI.Y.0001.190208T1800Z-190209T1800Z/
Delaware-
Including the cities of Delhi and Walton
301 AM EST Fri Feb 8 2019

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM EST
SATURDAY...

The National Weather Service in Binghamton has issued a Wind
Advisory, which is in effect from 1 PM this afternoon to 1 PM EST
Saturday.

* WINDS...West 15 to 30 mph with gusts up to 50 mph.

* TIMING...This afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$

NYZ009-015>018-022-036-037-046-090815-
/O.CON.KBGM.WI.Y.0001.190208T1800Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-Otsego-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
Utica, and Oneonta
301 AM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SATURDAY...

* WINDS...West 15 to 30 mph with gusts up to 50 mph.

* TIMING...This afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
825 
WWUS71 KBGM 081433
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
933 AM EST Fri Feb 8 2019

NYZ009-015>018-022-036-037-046-057-091445-
/O.CON.KBGM.WI.Y.0001.190208T1800Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-Otsego-Delaware-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
Utica, Oneonta, Delhi, and Walton
933 AM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST SATURDAY...

* WINDS...West 15 to 30 mph with gusts up to 50 mph.

* TIMING...This afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
753 
WWUS71 KBGM 082209
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
509 PM EST Fri Feb 8 2019

NYZ023-025-044-045-091800-
/O.EXA.KBGM.WI.Y.0001.000000T0000Z-190209T1800Z/
Schuyler-Tompkins-Cortland-Chenango-
Including the cities of Watkins Glen, Ithaca, Cortland, 
and Norwich
509 PM EST Fri Feb 8 2019

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST SATURDAY...

The National Weather Service in Binghamton has issued a Wind
Advisory, which is in effect until 1 PM EST Saturday.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...This afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$

NYZ009-015>018-022-036-037-046-057-091800-
/O.CON.KBGM.WI.Y.0001.000000T0000Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-Otsego-Delaware-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Hamilton, Oneida, Rome, 
Utica, Oneonta, Delhi, and Walton
509 PM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...This afternoon until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
825 
WWUS71 KBGM 090148
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
848 PM EST Fri Feb 8 2019

NYZ009-015>018-022-023-025-036-037-044>046-057-091800-
/O.CON.KBGM.WI.Y.0001.000000T0000Z-190209T1800Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Delaware-
Including the cities of Boonville, Penn Yan, Seneca Falls, 
Auburn, Syracuse, Corning, Hornell, Watkins Glen, Ithaca, 
Hamilton, Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Delhi,
and Walton
848 PM EST Fri Feb 8 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY...

* WINDS...West 20 to 25 mph with gusts up to 55 mph.

* TIMING...Now until Saturday afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
728 
WWUS71 KBGM 090836
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
336 AM EST Sat Feb 9 2019

NYZ015-016-022-023-025-090945-
/O.CAN.KBGM.WI.Y.0001.000000T0000Z-190209T1800Z/
Yates-Seneca-Steuben-Schuyler-Tompkins-
Including the cities of Penn Yan, Seneca Falls, Corning, Hornell,
Watkins Glen, and Ithaca
336 AM EST Sat Feb 9 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Binghamton has cancelled the Wind
Advisory.

West-northwest winds will remain breezy but the potential for
gusts over 45 mph have diminished overnight. Peak gusts will 
range between 35 and 45 mph through mid morning.

$$

NYZ009-017-018-036-037-044>046-057-091600-
/O.EXT.KBGM.WI.Y.0001.000000T0000Z-190209T1600Z/
Northern Oneida-Southern Cayuga-Onondaga-Madison-Southern Oneida-
Cortland-Chenango-Otsego-Delaware-
Including the cities of Boonville, Auburn, Syracuse, Hamilton, 
Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Delhi, 
and Walton
336 AM EST Sat Feb 9 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WINDS...West 20 to 30 mph with gusts of 40 to 50 mph.

* TIMING...Through this morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Isolated power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind advisories are issued when sustained wind speeds of at
greater than 30 mph and/or wind gusts over 45 mph are expected.
Winds of this magnitude could cause minor damage to trees, power
lines and weaker structures. Persons in the advisory area should
secure all loose objects. If you are traveling through the
advisory area keep a firm grip on the wheel, especially for those
driving high profile vehicles.

&&

$$
942 
WWUS71 KBGM 091440
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
940 AM EST Sat Feb 9 2019

NYZ009-017-018-036-037-044>046-057-091545-
/O.CAN.KBGM.WI.Y.0001.000000T0000Z-190209T1600Z/
Northern Oneida-Southern Cayuga-Onondaga-Madison-Southern Oneida-
Cortland-Chenango-Otsego-Delaware-
Including the cities of Boonville, Auburn, Syracuse, Hamilton, 
Oneida, Rome, Utica, Cortland, Norwich, Oneonta, Delhi, 
and Walton
940 AM EST Sat Feb 9 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Binghamton has cancelled the Wind
Advisory. Gusty winds will gradually subside this morning into the
afternoon. A few gusts of 20-30 mph can not be ruled out through
the early afternoon. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Feb 7, 11:20 AM EST, 3 hours 31 minutes earlier.

Area forecast discussion, Feb 7, 11:20 AM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
1120 AM EST Thu Feb 7 2019

.SYNOPSIS...
Today will be primarily dry and mild with overcast skies. A low
pressure system lifting up through the central Great Lakes will
spread rain across the region late today and into the evening.
The trailing cold front will sweep through the area Friday
morning bringing seasonal temperatures back for the weekend.
Lake effect snow is likely southeast of Lake Ontario Friday
night into Saturday morning.

&&

.NEAR TERM /THROUGH FRIDAY/...

1120 AM update...

Patchy dense fog continue to affect higher elevations. We expect
the fog to mix out over the next 1 to 2 hours.

Temperatures will slowly climb into the upper-40s and lower-50s.

Rain will enter over the far western forecast area late this
afternoon and spread east during the evening.

500 AM update...

The winter weather advisory is cancelled as only patchy drizzle
is occurring and temperatures have risen above freezing.

The system that produce the rain/freezing rain has moved east of
the region although weak mixing and abundant low level moisture
is still producing areas of fog and patchy drizzle. Shortly
after sunrise the drizzle will end and the fog will lift with
the remainder of the day overcast and mild. Highs will generally
range in the mid 40s to around 50.

Tonight/Friday...A deepening low pressure system will lift
through the central Great Lakes this evening to near James
Bay by daybreak. Warm frontal forcing will quickly spread rain
across the area late today into the early evening hours. Models
continue to show some mid level instability so will continue
with a slight chance for thunder. Temperatures overnight will
remain mild with readings just prior to frontal passage in the
mid 40s to around 50. The cold front will move through the region
between 09Z-15Z with the showers ending quickly after passage
due to surface ridging and dry air advection. Models have
dropped the amount of rainfall with the latest runs generally
giving the region around a half inch with possibly up to three
quarters of an inch. Will continue to mention in the HWO that
some minor flooding issues could occur due to rainfall and snow
melt. High temperatures on Friday will occur during the morning
hours with readings in the afternoon falling into the upper 20s
to middle 30s. By late day conditions become favorable for lake
effect snow in northern Oneida County. By evening around an
inch of snowfall will be possible. Snow is not expected across
the rest of the region as the precipitation will end before its
cold enough to snow. Steep low level lapse rates by Friday
afternoon will make for a windy day along with some strong
gusts.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
3 am update...

This period will be all about lake effect snow in CNY. Our far
northern counties of Onondaga, Oneida, and Madison should get
several inches of snow. A single band sets up off of Lake
Ontario late Friday and continues into Saturday. The band starts
in northern Oneida County Friday evening with a 280 flow.
Unfortunately the low level winds shift to 300 Friday overnight
sending the band into Syracuse and city of Oneida. This won't
allow much snow to accumulate in any one spot. The good news is
the lake effect has much going for it. The dendrite zone is 2k
feet deep in the saturated layer and also where the best lift
is. On the negative side the saturated layer only gets to 8k ft.
For most of Friday night there is a connection to Lake Huron
for added moisture. Snowfall rates could be 1 to 2 inches an
hour. Given the transitional nature of the band have not issued
a watch since amounts aren't high enough. Enough for an advisory
but too far out at this time.

Saturday the band may shift south of Syracuse then slowly weaken
during the day. Saturday night expecting only flurries with a
continued 310 flow.

NEPA will be dry and partly cloudy for most of this period with
maybe a flurry near the NY/PA border.

Temperatures slightly below normal with lows in the 10s and
highs in the 20s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
3 am update...

Another period of unsettled weather. High pressure is over the
area Sunday morning but a few flurries may sneak in late in the
day across the north. The models have the usual tendencies of
the GFS being faster than the Euro. Some light snow and flurries
are possible Sunday night into Monday morning as a weak system
passes through. Temperatures warmer but still cold enough for
just snow. Highs Sunday and Monday in the low and mid 30s. Lows
15 to 25.

A bigger system comes in Tuesday from the southwest. A stacked
low lifts northeast through the Great Lakes. Most of the
precipitation looks like snow now, but warmer air Tuesday
afternoon could change the snow to a mix with temperatures in
the 30s. Wednesday an upper level trough and a cold northwest
flow will set up lake effect snow. Still quite a bit of
uncertainty on where if any heavy precipitation will fall near a
triple point probably near NJ.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
Light winds and low level moisture will keep widespread
Alternate Required/IFR conditions over the terminals through mid
morning. At KITH\KBGM, the Alternate Min category will be most
likely through mid morning due to lower ceilings/fog.
Conditions through the daylight hours will remain primarily
Alternate Required. This evening low pressure lifting up through
the western Great Lakes will spread rain across the terminals
with conditions lowering into the IFR category most places. Late
in the TAF period as the cold front passes conditions will
improve to Alternate Required/MVFR.

Light winds becoming southeast later this morning at 5-8 knots.
East/southeast winds increasing this evening at 10-15 knots with
gusts around 20-25 knots at KRME/KSYR/KITH/KBGM. Low level wind
shear is expected overnight with southerly winds around 40
knots.

Outlook...

Friday...Morning restrictions likely as the showers end.

Friday night....Restrictions likely in lake effect snow bands
KSYR and KRME. Mainly VFR elsewhere, with just a few flurries.

Saturday...Potential intermittent restrictions in lake effect
snow showers and flurries for KSYR and KRME. VFR elsewhere.

Saturday night through Sunday....VFR, with high pressure
overhead.

Sunday night and Monday...Possible restrictions in snow
showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...RRM
NEAR TERM...DJP/RRM
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...RRM
Hazardous weather outlook, Feb 7, 3:21 AM EST, 11 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
321 AM EST Thu Feb 7 2019

NYZ009-018-036-037-080830-
Northern Oneida-Onondaga-Madison-Southern Oneida-
321 AM EST Thu Feb 7 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

A period of steady rain will move through the area late today into
early Friday, with up to three quarters of an inch of rain possible.
This amount of rain, combined with snow melt could cause ponding of
water in low lying areas and some minor flooding issues. Please
monitor the latest forecast for updates.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Lake effect snow Friday night into Saturday morning could result in
several inches of snowfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ015>017-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-
072-080830-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Tompkins-
Cortland-Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
321 AM EST Thu Feb 7 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

A period of steady rain will move through the area late today into
early Friday, with up to three quarters of an inch of rain possible.
This amount of rain, combined with snow melt could cause ponding of
water in low lying areas and some minor flooding issues. Please
monitor the latest forecast for updates.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in New York, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.